# SDR COMA9511960

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Defective
- Location: Lt Mlg
- Part time: 15,232 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MLG FAILED TO RETRACT.  RETRACTION SUCCESSFUL ON SECOND ATTEMPT.  REPLACED THE LT MLG RETRACT ACTUATOR.
